RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 6, Pages 909–920 (Mi mz5835)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic expansions for the probabilities of large runs of nonstationary Gaussian processes

V. I. Piterbarg, I. E. Simonova


Full text: PDF file (741 kB)

English version:
Mathematical Notes, 1984, 35:6, 477–483

Bibliographic databases:

UDC: 519.24
Received: 20.04.1982

Citation: V. I. Piterbarg, I. E. Simonova, “Asymptotic expansions for the probabilities of large runs of nonstationary Gaussian processes”, Mat. Zametki, 35:6 (1984), 909–920; Math. Notes, 35:6 (1984), 477–483

Citation in format AMSBIB
\Bibitem{PitSim84}
\by V.~I.~Piterbarg, I.~E.~Simonova
\paper Asymptotic expansions for the probabilities of large runs of nonstationary Gaussian processes
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 6
\pages 909--920
\mathnet{http://mi.mathnet.ru/mz5835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753056}
\zmath{https://zbmath.org/?q=an:0553.60043}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 6
\pages 477--483
\crossref{https://doi.org/10.1007/BF01139955}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100031}


Linking options:
  • http://mi.mathnet.ru/eng/mz5835
  • http://mi.mathnet.ru/eng/mz/v35/i6/p909

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:229
    Full text:96
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020